# SDR SIMA201904021004

- Difficulty date: April 1, 2019
- Submitted: April 9, 2019
- Operation: Air carrier
- Aircraft: N239NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000586
- Aircraft time: 7,122 hours, 4,763 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Condition: Dirty
- Location: Nr 2 Acm
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

LIGHT BURN SMELL AFTER TAKE OFF, MADE FA2 EYES WATERING AND DISSIPATED QUICKLY. SMELL CAME BACK ON GROUND AFTER WE STARTED THE APU.-C/A-DEFFERED PACK 2 DUE TO COKED ACM PER MEL 21-44 AUTH# 040005D-C. FOUND PACK 2 HEAT EXCHANGER COKED WITH COFFEE/SODA PERFORMED DUAL HEAT EXCHANGER CLEANING IAW EO # EJ-2100-006 WORK CARD, PERFORMED OPERATIONAL TEST IAW AMM  21-51-00-710-801-A  OPS CHECK GOOD  MEL  RESTORED
